# SDR CHQA201000030

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 23,448 hours, 21,987 cycles
- Engine: Allsn AE3007A
- Engine time: 20,578 hours, 17,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 12935
- Condition: Inoperative
- Location: Cabin
- Part time: 18,631 hours, 15,468 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 1 EMERGENCY LIGHT BATTERY PACK WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE 31 EMERGENCY LIGHT BATTERY PACK IAW EMB-145 AMM 33-50-04.
